On convexity of planar curves and its application in CAGD

Share/Save/Bookmark

Liu, Chaoyang and Traas, C.R. (1997) On convexity of planar curves and its application in CAGD. Computer Aided Geometric Design, 14 (7). pp. 653-669. ISSN 0167-8396

open access
[img]
Preview
PDF
632kB
Abstract:This paper presents a necessary and sufficient condition for global convexity of planar curves and some applications of this condition. In addition, various ideas about the concept of convexity in CAGD are discussed.
Item Type:Article
Copyright:© 1997 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/29817
Official URL:http://dx.doi.org/10.1016/S0167-8396(96)00055-6
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140451